# SDR ASAA2022032037737

- Difficulty date: March 20, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 37,604 hours, 10,866 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FMC SHOWS MAP FLAG. GROUNDED - YES. VERIFIED FAULT, CYCLED FMC TRANSFER SWITCH TO LEFT AND BACK TO NML. FMC RIGHT RECOVERED. CYCLED R FMC C/B. ACCOMP SENSOR TEST. ALL SHOW OK. REF B737-800 AMM 34-61-00-710-026.
